# SDR SWIA201334442

- Difficulty date: September 1, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 29,960 hours, 24,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BY SERVICE DOOR BURNED OUT.  FLT#4769 RELAMPED.  PN ON OFF 1317.
